I have copd and am on an oxygen concentrator which is continuious oxygen. I was on 3 on concentrator at first and now i have slowly gone down to below 2. 2 is suppose to be normal but on 2 i feel shakey like im going to explode in my lungs so i turned it down. Is it possible that 2 is too much oxygen for me and that is why i feel that way. When lower raddling feeling goes away and i can take a deep breath in easily, on 2 cannot take deep breath in easily but at times, walking around lower leaves me breathless, but not always.
There is no "normal" when it comes to how much oxygen you need. The amount needed varies from person to person. You need enough supplemental oxygen to keep your saturations above 90%. If that's1 liter, then that's fine. Just check you saturations and make sure you're getting enough.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.